Economics at your fingertips  

Economies of Scale in Multi-Output Production

John C. Panzar and Robert D. Willig

The Quarterly Journal of Economics, 1977, vol. 91, issue 3, 481-493

Abstract: I. Introduction, 481.—II. Counterexamples, 482.—III. Economies of scale, 484.—IV. Technological regularity conditions, 487.—V. The profitability of marginal cost pricing, 488.—VI. Concluding remarks, 492.

Date: 1977
References: Add references at CitEc
Citations: View citations in EconPapers (139) Track citations by RSS feed

Downloads: (external link) (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

The Quarterly Journal of Economics is currently edited by Robert J. Barro, Elhanan Helpman, Lawrence F. Katz and Andrei Schleifer

More articles in The Quarterly Journal of Economics from Oxford University Press
Bibliographic data for series maintained by Oxford University Press ( this e-mail address is bad, please contact ) and Christopher F. Baum ().

Page updated 2021-03-11
Handle: RePEc:oup:qjecon:v:91:y:1977:i:3:p:481-493.